Internet Mathematics

Threshold Graph Limits and Random Threshold Graphs

Persi Diaconis, Susan Holmes, and Svante Janson

Full-text: Open access

Abstract

We study the limit theory of large threshold graphs and apply this to a variety of models for random threshold graphs. The results give a nice set of examples for the emerging theory of graph limits.

Article information

Source
Internet Math., Volume 5, Number 3 (2008), 267-320.

Dates
First available in Project Euclid: 24 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.im/1259095581

Mathematical Reviews number (MathSciNet)
MR2573956

Zentralblatt MATH identifier
1184.68356

Citation

Diaconis, Persi; Holmes, Susan; Janson, Svante. Threshold Graph Limits and Random Threshold Graphs. Internet Math. 5 (2008), no. 3, 267--320. https://projecteuclid.org/euclid.im/1259095581


Export citation